MathSciNet Relay Station
MathSciNet bibliographic data
MR1733475 (2001b:60116) 60K35 (82C22 82C23 82C31)
Alimohammadi, M.; Karimipour, V.; Khorrami, M. A two-parametric family of asymmetric exclusion processes and its exact solution. J. Statist. Phys. 97 (1999), no. 1-2, 373–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement